@Article{FilipePedroGuerraMagalhaes_2_2022,
   author = "Filipe Pedro Guerra Magalh{\~a}es and Jos{\'e} Monteiro and Juan Acebron and Jos{\'e} Herrero Ramon",
   title = "{A} Distributed Monte Carlo Based Linear Algebra Solver Applied to the Analysis of Large Complex Networks",
   journal = "Future Generation Computer Systems",
   volume = 127,
   pages = "320-330",
   year = 2022,
   month = feb,
   BibTexOrigem = "16764 www.Inesc-ID.pt 2022-12-02"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!